ashleynicole282 (ashleynicole282) wrote in vaginapagina,
ashleynicole282
ashleynicole282
vaginapagina

Birth control-period question

Ok so the last four days I have been having some bleeding, I'm on the week before the placebo pills and this has never happened before it's like I'm having a light period off and on and stomach cramps on and off! Yesterday there was nothing then showed up again today after wipeing! Has anyone had this issue? I am just wondering if it is breakthrough bleeding or if it's just early! Early today it was pinkish in color and now it's brownish as in old blood? Could this be caused from starting a new pill pack last month to skip a period while gone on vacation? I'm just concerned because Saturday is my wedding! Didn't know if it has just came early or if it is gonna happen again next week when I take the placebo pills! And I am on lowestrin 24 fe and have been on this same pill for 8 years now thanks in advance!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment